# SDR ASAA2019022528324

- Difficulty date: February 25, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 21,022 hours, 6,917 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 38884492
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAS HISTORY OF NO BLEED. GROUNDED - YES. REMOVED APU ENGINE WIRE HARNESS AND INSTALLED A SERVICEABLE UNIT. REF B737-900 AMM 49-11-01-00-802. PULLED / RESET TWO C/B'S AS REQUIRED. USED APU BLEED SOURCE TO START ENGINES WITH NO DEFECTS. PERFORMED APU BITE AND NO CURRENT FAULTS. APU BITE REF AMM 49-61-00.
